RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 13, Number 3  


On half conformally flat 4-dimensional Lie groups
O. P. Gladunova, E. D. Rodionov, V. V. Slavskii
3
Cyclic subgroups of second degree full linear group over a field of the zero characteristic
M. Z. Zhemuhova, U. M. Pachev
17
The asimptotics of a periodical solution of differential equation with great high-frequency terms
M. R. Ishmeev
22
Closed pairs
V. A. Koibaev
36
On existence of the solution of parabolic problem on the graph with a boundary conditions, containing derivatives on time
R. Ch. Kulaev
42
On representations of Yangian of Lie superalgebra $\mathfrak{sl}(1,2)$
V. A. Stukopin
53
Maharam extension of a positive orthosymmetric bilinear operator
B. B. Tasoev
64

Mathematical Events
Valentin Vasil'evich Napalkov (on his seventieth birthday)
A. V. Abanin, Yu. A. Kiryutenko, Yu. F. Korobeinik, A. G. Kusraev, S. N. Melikhov
70
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021